# SDR ASAA0440120

- Difficulty date: May 9, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339482
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND BS 947.5 FLOORBEAM IS CORRODED LBL 20 TO RBL 20.  REPAIRED FLOORBEAM IAW REO A00224.  (M)
